Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 30, NWS Indianapolis, IN

April 5, 20236 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2023, 8:53 AM EDT for 6 counties in Indiana. It was in force for 22 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2023, 8:53 AM EDT (12:53 UTC)
Expired
Apr 5, 2023, 9:15 AM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 22 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 8:55 AM EDTTSTM WND DMG3 Nw Crows Nest, INREPORT OF DAMAGE TO STRUCTURE. TIME ESTIMATED.
Apr 5, 9:00 AM EDTNON-TSTM WND DMGCarmel, INLARGE TREE SNAPPED NEAR TOP.
Apr 5, 9:02 AM EDTTSTM WND GST 601 Sw Indianapolis Int'L, INASOS STATION KIND INDIANAPOLIS.
Apr 5, 9:06 AM EDTTSTM WND DMG2 Sse Indiana State Fai, INLARGE TREE FELL ON A CAR. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS53 KIND 051253
SVRIND
INC057-059-063-081-097-109-051315-
/O.NEW.KIND.SV.W.0030.230405T1253Z-230405T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
853 AM EDT Wed Apr 5 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Western Hancock County in central Indiana...
  Northeastern Morgan County in central Indiana...
  Northwestern Johnson County in central Indiana...
  Southeastern Hendricks County in central Indiana...
  Marion County in central Indiana...
  South central Hamilton County in central Indiana...

* Until 915 AM EDT.

* At 852 AM EDT, a severe thunderstorm was located near Mooresville,
  or 19 miles southwest of Indianapolis, moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

Other locations in the path of this severe thunderstorm include
Indianapolis, Lawrence, Cumberland, McCordsville, Geist Reservoir and
Castleton.

This includes the following highways...
 Interstate 65 between mile markers 99 and 120.
 Interstate 69 between mile markers 200 and 208.
 Interstate 70 between mile markers 62 and 106.
 Interstate 74 between mile markers 93 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 8572 3970 8593 3970 8595 3968 8595
      3944 8637 3955 8652 4005 8605
TIME...MOT...LOC 1252Z 223DEG 65KT 3956 8636 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
2 follow-up statements
661 
WWUS53 KIND 051303
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
903 AM EDT Wed Apr 5 2023

INC063-051312-
/O.CAN.KIND.SV.W.0030.000000T0000Z-230405T1315Z/
Hendricks IN-
903 AM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3982 8572 3970 8593 3970 8595 3968 8595
      3951 8624 3964 8633 3970 8633 4005 8605
TIME...MOT...LOC 1302Z 223DEG 73KT 3970 8617 

$$

INC057-059-081-097-109-051315-
/O.CON.KIND.SV.W.0030.000000T0000Z-230405T1315Z/
Hancock IN-Morgan IN-Johnson IN-Marion IN-Hamilton IN-
903 AM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EDT
FOR WESTERN HANCOCK...NORTHEASTERN MORGAN...NORTHWESTERN JOHNSON...
MARION AND SOUTH CENTRAL HAMILTON COUNTIES...

At 902 AM EDT, a severe thunderstorm was located near Southport, or
near Indianapolis, moving northeast at 85 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This includes the following highways...
 Interstate 65 between mile markers 99 and 119.
 Interstate 69 between mile markers 200 and 208.
 Interstate 70 between mile markers 69 and 106.
 Interstate 74 between mile markers 93 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 8572 3970 8593 3970 8595 3968 8595
      3951 8624 3964 8633 3970 8633 4005 8605
TIME...MOT...LOC 1302Z 223DEG 73KT 3970 8617 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
522 
WWUS53 KIND 051314
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
914 AM EDT Wed Apr 5 2023

INC057-059-081-097-109-051324-
/O.EXP.KIND.SV.W.0030.000000T0000Z-230405T1315Z/
Hancock IN-Morgan IN-Johnson IN-Marion IN-Hamilton IN-
914 AM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HANCOCK...NORTHEASTERN
MORGAN...NORTHWESTERN JOHNSON...MARION AND SOUTH CENTRAL HAMILTON
COUNTIES WILL EXPIRE AT 915 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3982 8572 3970 8593 3970 8595 3968 8595
      3951 8624 3964 8633 3970 8633 4005 8605
TIME...MOT...LOC 1314Z 223DEG 65KT 3985 8599 

$$

ME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:34 AM EDT, 19 minutes earlier.

Area forecast discussion, Apr 5, 8:34 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
834 AM EDT Wed Apr 5 2023

.Mesoscale Update...
Issued at 834 AM EDT Wed Apr 5 2023

Latest aircraft sounding data suggests a dry layer aloft at 850mb
and above, where some of the taller convective structures are
beginning to bring this air to the surface with gusts to 55 mph at
times. Warm air advection is still prolific across Central Indiana
with a narrow zone of some stronger moisture convergence taking
place near Terre Haute and sliding northeast towards Indy Metro.
Within the lowest 3km of the atmosphere shear values are
predominantly speed related in the 50kt range; however, as noted
earlier the aircraft soundings suggest some turning in the lowest
1kft agl or a slight veer to the south to southwest aloft
orientation.

MUCAPE is already increasing due to the aforementioned concerns,
showing around 750-1000j/kg values, progged to increase marginally
over the next few hours. Anticipate some upward growth to the
current area of convection lifting northeast across Central Indiana
over the next 90 mins. Before the line of convection associated with
the frontal boundary presently in Illinois reaches Westcentral
Indiana later this morning.

Previous Mesoscale Discussion:

Loosely organized cluster of convection over southern Illinois is
struggling to establish a well-defined cold pool and grow further
upscale. Nevertheless, longwave IR cloud top temperatures are cold
and maintaining. GLM lightning trends have decreased only slightly.
A 67 mph wind gust occurred at Carbondale recently. Convection is
likely to maintain in a loosely organized state into southwest
Indiana and further northeast through portions of central Indiana
this morning as it traverses a broad warm advection regime. Isolated
severe wind gusts are possible, but tornado potential would be
dependent on better cold pool organization, and may also be somewhat
tempered by slightly less low-level moisture (i.e., 12-14 degree 2-m
T/Td spreads).

&&

.Short Term...(Today and tonight)
Issued at 256 AM EDT Wed Apr 5 2023

Severe thunderstorms are possible today, although there are some
negative factors for significant/widespread severe. Damaging
winds and a few tornadoes are still possible. Hail is more
conditional and should generally be limited in size and impact.
Any significant severe should be localized, conditional, and
dictated by the storm scale or mesoscale. Meteorological analysis
and range of possibilities are covered in the analysis below.

There has been a sizable shift in the character of the upstream mid-
latitude cyclone in model data over the last few days. Early
indications were a quicker lower amplitude scenario with jet exit
region breaching the warm sector at a more orthogonal angle,
resembling some of the more classic dangerous tornado scenarios of
the past somewhere across the region. But the trend has been slower
and more amplified with key elements for a significant larger scale
tornado event now absent.

Water vapor channel imagery shows an amplified trough centered
roughly over the Rockies with deepening closed low over the eastern
Dakotas. Models have the midlevel speed maxima downstream of the
trough axis, and the strongest synoptic-scale ascent in its exit
region shifting quickly into Canada today. The cold front will tend
to outpace the trailing weakly cyclonic but intense midlevel flow
and associated DCVA, and should be the primary forcing mechanism for
convection in our area today. It should cross through during the
afternoon, interacting with a deep subtropical plume of mid-high
level moisture from the east Pacific that is clearly seen in CIRA
layered moisture products spreading into the Ohio Valley. Within
this deep moist plume, weaker midlevel lapse rates are present, and
will likely limit destabilization somewhat. Nevertheless, at least
modest instability will exist and in the presence of strong mass
response (i.e., ~50+ knot low level jet) causing strong shear, will
result in some severe thunderstorm potential.

The coverage of convection may be high, resulting in complicated
storm scale interactions and mergers, and limiting the opportunity
for discrete storms. A QLCS forced/maintained by frontal convergence
may be the most noteworthy convective feature for our area. However,
satellite-derived layered moisture products show a pronounced
northward surge of deeper low-level moisture in the central gulf
coast states, helping to increase convective coverage over Arkansas.
This is ahead of frontal forcing. The expansiveness and magnitude of
this convection is currently in question, but it is occurring within
a low-level warm/moist advection regime and within aforementioned
mid-high level subtropical moisture plume. So, it should maintain in
at least limited coverage. This could move into southern and
portions of central Indiana during the early morning hours,
preceding the frontal QLCS.

Expected/possible scenarios with regards to convective evolution:

1. There could be just enough height falls/ascent, midlevel cooling,
and low-level warm/moist advection for pre-frontal convection to
increase early-mid morning. This would primarily be over the
northwest half of Indiana, and seems low probability at this time.
If it occurred, a marginal hail/wind threat could evolve, but
diurnal minimum coupled with moistening/warming trend in the mid
levels should preclude a more substantial threat.

2. Convection now in south-central Missouri and north-central
Arkansas continues northeastward reaching southwest portions of
the area by around 6am or shortly after. Parameter space would
support a marginal hail/wind threat as well, but it may not be
fully rooted in the boundary layer.

3. QLCS maintains and even reinvigorates some as it moves into
central Indiana late morning through early afternoon and interacts
with deep moist axis and modest diabatic surface heating. Shear
vector orientations will be oblique, but sufficient in magnitude
for some concern with localized surges and line reorientations
supporting mesovortices and a few tornadoes. Otherwise, deep moist
environment and water loading amidst at least modest instability
will result in wind as the primary threat. The storm mode should
limit or preclude the hail threat.

Tight MSLP gradient and at least some mixing and momentum
transfer could result in wind gusts at least approaching Wind
Advisory criteria, albeit not as significant of a threat as the
last two mid-latitude systems. We will continue the Windy
Advisory, though it is low confidence relative to the previous two
cases. Post-frontal gradient will be less than previous system as
well, given the higher latitude track. Stronger winds aloft pass
during the diurnal mixing minimum tonight, limiting potential for
substantial wind speeds.

&&

.Long Term...(Thursday through Tuesday)
Issued at 256 AM EDT Wed Apr 5 2023

A quiescent synoptic pattern evolves in the long term period with
stronger westerlies aloft relegated to higher latitudes and positive
midlevel height anomalies dominating south of that. Post-frontal
cold advection Thursday is modest and temperatures should be only
slightly below early April climatology. A steady day to day warm-up
is expected into early next week as midlevel heights become more
positively anomalous. One weak perturbation over the Great Lakes by
Monday is less pronounced than previous runs with minimal ascent
interacting with a continental air mass. Deeper moisture at that
time will be confined to the gulf coast region. Thus, precipitation
seems unlikely. In its wake, an impressive plume of well mixed and
adiabatically warmed air aloft originating in the semi-arid
southwest will help us rise to well above climatology for what looks
to be the majority of next week. Temperatures may reach the 80s by
midweek, and dry conditions look to prevail.

&&

.Aviation...(12Z TAF Issuance)
Issued at 611 AM EDT Wed Apr 5 2023

Impacts:

* Low level wind shear this morning

* Thunderstorm window 14-20z

* MVFR stratus with rain/storms

* Strong gusts up to 35-40 knots outside of storms before the front

Discussion:

Poor flying conditions are expected today with deteriorating
ceilings, increasing storm coverage, and strong winds. Thunderstorms
over southern Illinois should impact at least BMG and possibly IND
and HUF early-mid morning, and additonal storms along the front will
reach all TAF sites by midday and exit later this afternoon.

Generally improving conditions are expected mid-late afternoon with
departing rain and storms, slight decrease in wind, and return of
VFR conditions.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

Mesoscale...Beach
Short Term...BRB
Long Term...BRB
Aviation...BRB
Hazardous weather outlook, Apr 5, 3:32 AM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
332 AM EDT Wed Apr 5 2023

INZ021-028>031-035>049-051>057-060>065-067>072-060745-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
332 AM EDT Wed Apr 5 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

A few thunderstorms are expected early this morning across mainly
western Indiana. Isolated hail up to the size of quarters and
damaging wind gusts up to 60 mph are possible.

A line of thunderstorms is expected to move through central Indiana
from late morning through mid-afternoon. Damaging wind is the main
threat with this line of storms, but a few tornadoes are also
possible.

Outside of thunderstorms, strong winds gusting to 45 MPH are
expected today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports would be helpful on Wednesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 5, 8:07 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
807 AM EDT Wed Apr 5 2023

INZ045-052-053-061-067-068-051230-
Daviess IN-Knox IN-Owen IN-Clay IN-Putnam IN-Greene IN-
807 AM EDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of northeastern Knox,
southern Clay, Owen, Greene, southeastern Putnam and north central
Daviess Counties through 830 AM EDT...

At 807 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Linton to 12 miles north of
Washington. Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Bloomfield around 825 AM EDT.

This includes Interstate 70 between mile markers 42 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3957 8672 3905 8669 3878 8718 3921 8722
      3947 8695
TIME...MOT...LOC 1207Z 223DEG 57KT 3921 8720 3884 8716

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

ME
Local storm report, Apr 5, 8:10 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     NON-TSTM WND GST 4 SSW SEELYVILLE        39.45N 87.30W
04/05/2023  M61 MPH          VIGO               IN   ASOS

            ASOS STATION KHUF TERRE HAUTE.

&&

AW
Special weather statement, Apr 5, 8:52 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Indianapolis IN
852 AM EDT Wed Apr 5 2023

INZ056-057-065-051315-
Rush IN-Decatur IN-Shelby IN-
852 AM EDT Wed Apr 5 2023

...Strong wind gusts will impact portions of east central Shelby,
southeastern Rush and northern Decatur Counties through 915 AM EDT...

At 852 AM EDT, Doppler radar was tracking a strong thunderstorm near
Greensburg, or 13 miles southeast of Shelbyville, moving northeast at
75 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Rushville around 905 AM EDT.

This includes Interstate 74 between mile markers 122 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3924 8547 3943 8570 3978 8530 3944 8530
TIME...MOT...LOC 1252Z 214DEG 66KT 3941 8558

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

White

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:07 AM EDTSpecial Weather StatementINDGreene, Owen23 min
Apr 5, 8:31 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Monroe, Morgan, Owen29 min
Apr 5, 8:52 AM EDTSpecial Weather StatementINDDecatur, Rush23 min
Apr 5, 9:13 AM EDTSpecial Weather StatementINDHancock, Madison, Marion32 min
Apr 5, 10:13 AM EDTSpecial Weather StatementINDFountain, Vermillion, Warren32 min
Apr 5, 10:24 AM EDTSpecial Weather StatementINDJohnson, Shelby36 min
Apr 5, 10:36 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren39 min
Apr 5, 10:48 AM EDTSpecial Weather StatementINDFountain, Vermillion42 min
Apr 5, 11:10 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe50 min
Apr 5, 11:22 AM EDTSpecial Weather StatementINDClay, Parke, Putnam, Vigo38 min
Apr 5, 11:28 AM EDTSpecial Weather StatementINDClinton, Montgomery32 min
Apr 5, 11:41 AM EDTSpecial Weather StatementINDSullivan49 min
Apr 5, 11:43 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton47 min
Apr 5, 11:51 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Montgomery39 min
Apr 5, 11:53 AM EDTTornado WarningINDBoone, Montgomery22 min
Apr 5, 12:03 PM EDTSpecial Weather StatementINDClay, Greene, Hendricks, Morgan, Owen, Putnam and 1 more27 min
Apr 5, 12:24 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Madison36 min
Apr 5, 12:28 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton32 min
Apr 5, 12:31 PM EDTSpecial Weather StatementINDHancock, Johnson, Marion, Morgan44 min
Apr 5, 12:55 PM EDTSpecial Weather StatementINDDelaware, Henry, Madison, Randolph50 min
Apr 5, 1:40 PM EDTSpecial Weather StatementINDHenry, Randolph, Rush, Shelby50 min
Apr 5, 1:58 PM EDTSpecial Weather StatementINDDaviess, Martin32 min
Apr 5, 2:32 PM EDTSpecial Weather StatementINDJackson28 min
Apr 5, 3:02 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Martin, Sullivan5 hr
Apr 5, 3:11 PM EDTAreal Flood AdvisoryINDBartholomew, Jackson, Jennings, Lawrence, Monroe5 hr
Apr 5, 3:11 PM EDTSpecial Weather StatementINDJennings19 min
Apr 5, 7:01 PM EDTRiver Flood WarningINDKnox67 hr
Apr 5, 7:51 PM EDTAreal Flood AdvisoryINDMartin8 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.